# SDR DALA2019070104047

- Difficulty date: June 28, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N899DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32005
- Aircraft time: 3,693 hours, 1,400 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Damaged
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3899 FOUND AFT CENTER BEARING DAMAGED ON AFT ENTRY DOOR. CORRECTIVE ACTION: R/R AFT CENTER BEARING PER CMM 52-16-15. OK FOR SVC. (1144976).
